# SDR EISA98318

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND GOUGES ON UPPER SURFACE OF RIGHT OUTBOARD AFT FLAP.  REPAIRED THREE GOUGES PER SRM 51-40-6 ALUMINUM HONEYCOMB REPAIR.  (M)
